Translator Disclaimer
2018 The eta-inverted sphere over the rationals
Glen Matthew Wilson
Algebr. Geom. Topol. 18(3): 1857-1881 (2018). DOI: 10.2140/agt.2018.18.1857

Abstract

We calculate the motivic stable homotopy groups of the two-complete sphere spectrum after inverting multiplication by the Hopf map η over fields of cohomological dimension at most 2 with characteristic different from 2 (this includes the p –adic fields p and the finite fields F q of odd characteristic) and the field of rational numbers; the ring structure is also determined.

Citation

Download Citation

Glen Matthew Wilson. "The eta-inverted sphere over the rationals." Algebr. Geom. Topol. 18 (3) 1857 - 1881, 2018. https://doi.org/10.2140/agt.2018.18.1857

Information

Received: 30 August 2017; Revised: 26 October 2017; Accepted: 7 November 2017; Published: 2018
First available in Project Euclid: 26 April 2018

zbMATH: 06866415
MathSciNet: MR3784021
Digital Object Identifier: 10.2140/agt.2018.18.1857

Subjects:
Primary: 14F42
Secondary: 18G15, 55Q45, 55T15

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
25 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.18 • No. 3 • 2018
MSP
Back to Top